The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 33, Issue 3, 2014
Metadata
 

Blow-Up Solutions and Global Existence for a Kind of Quasilinear Reaction-Diffusion Equations
Lingling Zhang, Na Zhang and Lixiang Li
pp. 247–258
Abstract | Full-Text PDF (234 KB) | Metadata

Asymptotic Behaviour of Solutions for $p$-Laplacian Wave Equation with $m$-Laplacian Dissipation
Soufiane Mokeddem and Khaled Ben Walid Mansour
pp. 259–269
Abstract | Full-Text PDF (249 KB) | Metadata

Regularity Results for a Cahn-Hilliard-Navier-Stokes System with Shear Dependent Viscosity
Maurizio Grasselli and Dalibor Pražák
pp. 271–288
Abstract | Full-Text PDF (320 KB) | Metadata

Existence and Multiplicity of Solutions for Kirchhoff Type Problems Involving $p(x)$-Biharmonic Operators
Ghasem A. Afrouzi, Maryam Mirzapour and Nguyen Thanh Chung
pp. 289–303
Abstract | Full-Text PDF (284 KB) | Metadata

On the Convergence of Successive Approximations for a Fractional Differential Equation in Banach Spaces
Aldona Dutkiewicz
pp. 305–310
Abstract | Full-Text PDF (210 KB) | Metadata

Approximation by Polyhedral $G$ Chains in Banach Spaces
Pierre Fima
pp. 311–334
Abstract | Full-Text PDF (344 KB) | Metadata

Kuratowski's Measure of Noncompactness with Respect to Thompson's Metric
Gerd Herzog and Peer Christian Kunstmann
pp. 335–346
Abstract | Full-Text PDF (236 KB) | Metadata

Topological Persistence of the Unit Eigenvectors of a Perturbed Fredholm Operator of Index Zero
Raffaele Chiappinelli, Massimo Furi and Maria Patrizia Pera
pp. 347–367
Abstract | Full-Text PDF (295 KB) | Metadata